# SDR ASAA2021090335853

- Difficulty date: September 3, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 46,374 hours, 13,678 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 8220987004
- Part serial: 177826
- Condition: Faulted
- Location: Hf Antenna
- Part time: 34,860 hours, 9,995 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FVR UNSATISFACTORY BOTH HF UNREADABLE. GROUNDED - YES. REMOVED HF1 AND HF2 COUPLERS. DISCONNECTED FEEDLINE TUBE AT UPPER END. CLEANED, RECONNECTED, AND SEALED UPPER ATTACH POINT. BONDING RESISTANCE WITHIN LIMITS REF B737-800 AMM 55-33-11-400-801. HF ANTENNA BONDING CHECK WITHIN LIMITS REF AMM 23-11-51-760-801. REINSTRALLED HF 1 COUPLER REF AMM 23-11-61-400-801. REMOVED AND INSTALLED NEW HF 2 COUPLER REF AMM 23-11-61/401. GROUND VERIFICATION SUCCESSFUL, INSTALLATION TEST PASSES REF AMM 23-11-61-400-801.
